# SDR AALA20160616011

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 61,985 hours, 7,814 cycles
- System (JASC): 2437 · DC Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT NOT OVERWEIGHT.  DURING CRUISE, BATTERY SHOWED OFF ON UPPER EICAS WITH SWITCH IN ON.  STATUS PAGE, RSCF POWER SUPPLY 1LSCF PWR SUPPLY 1,  MAIN BATTERY SHOWS -1 AMPS DISCHARGE.  MAINTENANCE ACCOMPLISHED FIM 24-33-00-810-807 FOR MAINTENANCE MESSAGE 24-13050.  ALL OPERATIONS AND INDICATIONS NOW CHECK NORMAL.
